Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 202, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 11, 2025, 5:38 PM MDT for Baca County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2025, 5:38 PM MDT (23:38 UTC)
- Expired
- Jul 11, 2025, 6:15 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:13 PM MDT | HAIL 0.75 | Pritchett, CO | Report from mPING: Dime (0.75 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 5:10 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
059
WUUS55 KPUB 112338
SVRPUB
COC009-120015-
/O.NEW.KPUB.SV.W.0202.250711T2338Z-250712T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
538 PM MDT Fri Jul 11 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Baca County in southeastern Colorado...
* Until 615 PM MDT.
* At 538 PM MDT, a severe thunderstorm was located near Pritchett, or
8 miles west of Springfield, moving east at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3731 10289 3749 10284 3752 10255 3722 10263
TIME...MOT...LOC 2338Z 281DEG 6KT 3739 10278
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP1 follow-up statement
848
WWUS55 KPUB 112348
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
548 PM MDT Fri Jul 11 2025
COC009-120015-
/O.CON.KPUB.SV.W.0202.000000T0000Z-250712T0015Z/
Baca CO-
548 PM MDT Fri Jul 11 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN BACA COUNTY...
At 547 PM MDT, a severe thunderstorm was located near Pritchett, or 7
miles west of Springfield, moving east at 5 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springfield and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3731 10289 3749 10284 3752 10255 3722 10263
TIME...MOT...LOC 2347Z 281DEG 6KT 3739 10276
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:04 PM MDT, 3 hours 34 minutes earlier. Its key messages:
- Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
- Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
- Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 2:04 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 204 PM MDT Fri Jul 11 2025 .KEY MESSAGES... - Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible. - Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain). - Daily afternoon and evening shower and storms are expected through the long term period. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 202 PM MDT Fri Jul 11 2025 Currently, early this afternoon scattered showers and thunderstorms were noted along mtns/plains interface with dry conditions elsewhere. Temps were in the 80s across nearly all of the plains with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about 500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of shear. PWATs were about normal over the plains but it was quite dry over the interior valleys. Showers and tstorms will continue ot increase and push out onto the plains. Guidance continues to indicate it will be more of a later show as most of the storms will not get their acts together until early this evening over the plains. With just modest cape and shear available, primarily expect strong to marginally svr storms with some locally heavy rain possible. storms will move slowly east through the evening hours and I would not be too surprised to see several storms still ongoing across the far eastern plains around midnight. Any storms which train could cause some locally flooding issues over the eastern plains later this evening. Skies will likely remain rather cloudy tonight over the plains and some guidance keeps showers going well into the overnight hours. dry and clear conditions are anticipated over the mtns and valleys. For tomorrow, skies will gradually clear over the plains, and it will be rather very cool tomorrow as max temps are only expected to get into the 70s and 80s over the plains. The San Luis Valley may actually be warmer than the SE CO plains tomorrow due to the cooler air advecting onto the plains. There will likely be some showers and storms tomorrow, but once again it will be a late show due to the cooler air over the plains. Overall, the best areas of unstable air tomorrow will likely be along the mtns/plains interface, and this is where the best chance of precip will be tomorrow. Storms should clear relatively quickly tomorrow early evening. \/Hodanish && .LONG TERM /SUNDAY THROUGH THURSDAY/... Issued at 329 AM MDT Fri Jul 11 2025 Sunday - Thursday: Through the long term period, active weather is expected each day, as showers and storms impact portions of the region. Overall, not much has changed from previous long term forecast, with messy northwesterly to northerly expected to be in place as a ridge of high pressure sits across the southwestern US. While no major forcing is still expected, orographic forcing will be in place with this flow pattern, along with periods of enhanced forcing from frontal surges late in this period. With these forcing mechanisms, along with moisture still in place each day, daily afternoon and evening showers and thunderstorms are expected. The highest coverage of showers and storms is anticipated to remain along the mountains, where forcing will be maximized. With that said though, greater coverage is expected to expand across the plains around midweek next week as the aforementioned cold fronts push across the area. And like most summer days, a strong thunderstorm or two can't be ruled out, with frequent lightning, gusty outflow winds around 40 mph, small hail, and brief periods of heavy rain the most likely hazards with any more organized convection. Beyond all of that, breezy winds and increased afternoon and evening cloud cover are expected each day. Looking at temperatures, through Tuesday, near seasonal temperatures are anticipated for much of the area. Then for Wednesday and Thursday, a cool down to below seasonal values is expected thanks to the cold front passage. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1109 AM MDT Fri Jul 11 2025 Thunderstorms are likely to affect to taf sites today, especially at KCOS late this afternoon and early evening. Gusty winds will be the main issue with any storms along with brief periods of locally heavy rain. Otherwise expect VFR conditions through the remainder of the period. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH/MOZLEY LONG TERM...SIMCOE AVIATION...HODANISH
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1050 AM MDT Fri Jul 11 2025 COZ058>089-093>099-121700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1050 AM MDT Fri Jul 11 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon through Tonight Showers and thunderstorms will develop over the region later this afternoon, with the brunt of the activity occurring during the late afternoon time period, and lasting well into the evening hours. A few storms will likely become strong to severe, with hail near 1 inch in diameter and wind gusts in excess of 60 mph. The strongest storms are expected over the Palmer Divide, the Raton Mesa and the far eastern plains. In addition to the severe weather threat, there is more moisture in the atmosphere today, so locally heavy rainfall capable of causing localized flash flooding will be possible over all of the plains later today and into tonight. All storms will produce dangerous cloud to ground lightning. Thunderstorms will track east across the Plains and exit into Kansas late tonight into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Daily afternoon and evening showers and thunderstorms are expected Saturday through Thursday. Saturday has the highest chances of stronger storms, particularly across the eastern plains, with strong outflow winds up to 60 mph the primary hazard. Otherwise, the most likely hazards with any more organized storms will be gusty outflow winds around 40 mph, small hail, frequent lightning, and brief periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 11, 4:50 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
450 PM MDT Fri Jul 11 2025
COZ086-112315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
450 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUEBLO COUNTY
THROUGH 515 PM MDT...
At 449 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Depot, or 7 miles east of Pueblo Airport, moving southeast at
10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boone, Avondale, and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3827 10446 3840 10438 3832 10409 3814 10422
TIME...MOT...LOC 2249Z 298DEG 8KT 3829 10436
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Jul 11, 4:58 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Fri Jul 11 2025
COZ094-112330-
Eastern Las Animas County CO-
458 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAS ANIMAS COUNTY
THROUGH 530 PM MDT...
At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Higbee, or 27 miles south of North La Junta, moving
southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3753 10366 3764 10358 3762 10323 3737 10343
TIME...MOT...LOC 2258Z 298DEG 8KT 3758 10353
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 11, 5:07 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Fri Jul 11 2025
COZ081-082-112330-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
507 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL TELLER COUNTY
THROUGH 530 PM MDT...
At 506 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 22 miles west of Colorado Springs, moving northeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Teller
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3895 10506 3878 10508 3875 10533 3886 10533
3890 10525
TIME...MOT...LOC 2306Z 235DEG 13KT 3883 10523
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 5:17 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Fri Jul 11 2025
COZ078>080-112345-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
517 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CUSTER COUNTY
THROUGH 545 PM MDT...
At 517 PM MDT, Doppler radar was tracking a strong thunderstorm just
northeast of Westcliffe, or 45 miles west of Pueblo, moving east at
5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Silver Cliff, Westcliffe, and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3810 10555 3825 10546 3823 10520 3799 10530
TIME...MOT...LOC 2317Z 291DEG 5KT 3816 10544
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Jul 11, 5:28 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Fri Jul 11 2025
COZ081-082-120000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
528 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TELLER AND WEST CENTRAL
EL PASO COUNTIES THROUGH 600 PM MDT...
At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 17 miles west of Colorado Springs, moving east at
10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cripple Creek, Victor, and Pikes Peak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3870 10533 3882 10533 3886 10515 3886 10498
3870 10498
TIME...MOT...LOC 2328Z 279DEG 9KT 3882 10516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 5:33 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Fri Jul 11 2025
COZ099-120000-
Springfield Vicinity/Baca County CO-
533 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA COUNTY THROUGH
600 PM MDT...
At 533 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 8 miles west of Springfield, moving east at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
&&
LAT...LON 3729 10288 3748 10284 3748 10255 3721 10262
TIME...MOT...LOC 2333Z 281DEG 6KT 3738 10278
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Jul 10, 6:31 PM MDT | Special Weather Statement | PUB | Prowers | 29 min |
| Jul 11, 2:18 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 11, 2:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 11, 2:56 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 11, 3:15 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 11, 3:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 11, 3:28 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| Jul 11, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 11, 3:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 11, 3:37 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 11, 3:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jul 11, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 11, 4:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 11, 4:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 11, 4:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 11, 4:58 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Jul 11, 5:07 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 11, 5:17 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| Jul 11, 5:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 11, 5:33 PM MDT | Special Weather Statement | PUB | Baca | 27 min |
| Jul 11, 5:41 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Jul 11, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Jul 11, 5:44 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jul 11, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.